# SDR DALA2019083005083

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 73,926 hours, 24,269 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 7
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO DEPARTURE DUE TO A BLOWN NR 7 TIRE AND T/E FLAP ASYMMETRY EICAS MESSAGE AND LT HYD QUANTITY LOSS.  MAINTENANCE REPLACED THE NR 7 & 8 TIRES. R & R MULTIPLE HYDRAULIC LINES, AND FLAP TORQUE TUBE ASSY.  R & R EDP, PTU ACMP AND ASSOCIATED FILTERS. FLAP ASSY EICAS MESSAGE.
